×

Optimal reinsurance under general risk measures. (English) Zbl 1136.91478

Summary: The paper concerns the problem of purchasing the best risk protection from a reinsurance company. The question of choosing the risk measure is discussed and several choices of nonsymmetric risk measures are examined. Sufficient conditions for optimality of a reinsurance contract are given for arbitrary risk measure within any restricted class of admissible contracts. Explicit forms of optimal contracts are derived in the case of absolute deviation and truncated variance risk measures.

MSC:

91B30 Risk theory, insurance (MSC2010)
93E20 Optimal stochastic control
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aubin, J.-P., Frankowska, H., 1990. Set-Valued Analysis. Birkhäuser, Boston. · Zbl 0713.49021
[2] Bühlmann, H., 1970. Mathematical Methods in Risk Theory. Springer, New York.
[3] Daykin, C.D., Pentikäinen, T., Pesonen, M., 1993. Practical Risk Theory for Actuaries. Chapman & Hall, London.
[4] Deprez, O.; Gerber, H., On convex principles of premium calculation, Insurance: mathematics and economics, 4, 179-189, (1985) · Zbl 0579.62090
[5] Gajek, L.; Zagrodny, D., Insurer’s optimal reinsurance strategies, Insurance: mathematics and economics, 27, 105-112, (2000) · Zbl 0964.62099
[6] Gerber, H.U., 1980. An Introduction to Mathematical Risk Theory. The SS Heubner Foundation, Philadelphia, PA.
[7] Ioffe, A.D., Tikhomirov, V.M., 1974. Theory of Extremal Problems. Nauka, Moscow (in Russian).
[8] Kaluszka, M., Optimal reinsurance under Mean-variance premium principles, Insurance: mathematics and economics, 28, 61-67, (2001) · Zbl 1009.62096
[9] Mazur, T., 2000. Risk management via reinsurance. Diploma Thesis. Technical University of Lódź, Lódź (in Polish).
[10] Panjer, H.H. (Ed.), 1998. Financial Economics. With Applications to Investment, Insurance and Pensions. The Actuarial Foundation, Schaumburg.
[11] Peressini, A.L., Sullivan, F.E., Uhl, J.J., 1988. The Mathematics of Nonlinear Programming. Springer-Verlag, New York. · Zbl 0663.90054
[12] Pesonen, M.I., Optimal reinsurances, Scandinavian actuarial journal, 84, 65-90, (1984) · Zbl 0544.62096
[13] Wang, S., An actuarial index of the right-tail risk, North American actuarial journal, 2, 88-101, (1998) · Zbl 1081.62570
[14] Wang, S.; Young, V.R.; Panjer, H.H., Axiomatic characterization of insurance prices, Insurance: mathematics and economics, 21, 173-183, (1997) · Zbl 0959.62099
[15] Young, V.R., Optimal insurance under wang’s premium principle, Insurance: mathematics and economics, 25, 109-122, (1999) · Zbl 1156.62364
[16] Young, V.R., Discussion of christofides’ conjecture regarding wang’s premium principle, ASTIN bulletin, 29, 2, 191-195, (1999)
[17] Zagrodny, D., in press. An optimality of the change loss type strategies. Optimization. · Zbl 1048.91079
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.